You should never take medication issues into your own hands in my opinion. Stopping these medications cold turkey can cause many more problems than it is worth in my opinion. Why not go back to your prescribing doctor and ask about a tapering schedule? Why are you coming off of the Lexapro?
I agree with cj, you need to work closely with your prescribing doctor on this.
I had to stop suddenly because the medication caused severe (dehydrating) diarrhea. A rare side effect. But I agree with cj and mammo, do ask your doctor for advice. Our doctors are our allies but only if you reach out.
Prozac and Celexa are quite different, in that Prozac has a long half life in the body and therefore leaves more slowly. This either results in fewer withdrawal problems, or the withdrawal happens later down the road, maybe a month later. Lexapro leaves the body quite a bit more quickly, and so you are much more subject to a bad withdrawal by quitting abruptly. None of these should be quit abruptly, but the short half life ones especially so. So ditto with the other posts, do this under the careful monitoring of a psychiatrist who understands withdrawal just in case, though for most it's not that big a deal.
Sorry, said Celexa. Meant Lexapro.